# SDR SWAA2022031646722

- Difficulty date: August 28, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 21,672 hours, 9,456 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD UPPER SLIDER CRACKED / REMOVED AND REPLACED L/H UPPER SLIDER PER AMM 53-31-31AMT 131195INSP 16400
